# SDR ASAA2014032407307

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,264 hours, 7,467 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2983
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 24,266 hours, 7,468 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK OFF FAILS PACK HIGH FLOW INHIBIT TEST, REF FCF CHECKLIST 3.200, PG 31.  ACFT GROUNDED.  REPLACED LT PACK FLOW CONTROL VALVE AND REINSTALLED MIX MUFF AND COMPRESSOR INLET/OUTLET DUCTS REF MM 21-51-01 AND 21-00-05.
